# SDR GTIA201312251085

- Difficulty date: December 25, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 27,902 hours, 13,280 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Seat 10 Abc
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 10 ABC OXYGEN MASK DEPLOYED DURING TAKEOFF.  REPACKED OXYGEN MASK IAW AMM.  DROP CHECKED OK.
